We consider nonlinear elliptic equations of p-Laplacian type that are not necessarily of variation form when the nonlinearity is allowed to be discontinuous and the boundary of the domain can go beyond the Lipschitz category. Under smallness in the BMO nonlinearity and sufficient flatness of the Reifenberg domain, we obtain the global weighted estimates with for the gradient of weak solutions.
Cite this article
Sun-Sig Byun, Seungjin Ryu, Global weighted estimates for the gradient of solutions to nonlinear elliptic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013), no. 2, pp. 291–313DOI 10.1016/J.ANIHPC.2012.08.001